I just started taking zoloft a week ago. Im having terrible nausea,stomach cramps,and dizziness. I don't know if it's from the zoloft or not. Anyone else take it? If so has it done anything to you or for you? Thanks, Amy
Nausea and dizzy are pretty common side effect for all the SSRI antidepressants (zoloft is one of these drug)Typcially these side effects go away after a week or two.If they persist or are severe you should call your doctor.Often someone has to go through a number of antidepressants to find the one that works best with their particular system.K.
My son is on Zoloft and he complained of some stomach upset and pain but it went away and is really helping. My sister is on Paxil and she was severely pukey for a while but now can tolerate just fine. Sometimes you have to wait a while and the side affects go away, hang in there! Karen
OH YEAH!!! It is very constipating! I've taken it for about 8 years and I've had problems with C from the start. The only other symptom I had when I initiated the drug was headaches that eventually went away. Good luck.
Hi,I have been on zoloft for years,,If your symptoms dont get any better in a couple of weeks then you should contact your doctor..Maybe zoloft isnt for you...Alot of times its trial and error..until you find the right medication that helps you... Good Luck, Chris
Tom,I don't think I could say my IBS arose from taking zoloft because I have so many other symptoms in addition to the C. I have since been diagnosed with Crohn's disease with IBS so obviously the Crohn's didn't come from taking zoloft; however, I do think that it contributes to my C problem along with many of the other medications that I take!! Now, the doc has put me on verapamil and boy does it cause C problems!! Any advice would be appreciated! Thanks Tom.
Well,I never said that zoloft caused my ibs. I've had ibs for 14 years. im c and d. I have been taking calcium which has been working great! I was just wondering if the zoloft could cause constipation cause the calcium can too and boy im feeling it right now!
Gonna take some MOM tomorrow and hope I feel alot better soon!thanks, amy
yes, Tom verapamil. I also have heart arrythmias. They tried me on 3 beta blockers first before starting verapamil but I could not tolerate the beta blockers because they exacerbated my asthma. Gosh, I'm only 36 and sound/feel like I'm 136!!! This is getting really out of hand with all these meds!
I had lots of nausea and dizziness while adjusting to zoloft. It's prettty common to have some side effects for the first month or so, and you can't feel the good effects for 3-5 weeks after starting it usually.Just about all drugs like that have both D and C listed as side effects. They affect everyone differently.
Hi there, I was on Zoloft for a few years and I'm not sure if this is true about it causing constipation but come to think of it that is when my constipation problems seem to have started. I have to say that zoloft really helped my depression though. I suggest St. john's wart as a natural remedy, that also helps the stress.
Have been on zoloft for a few years now. It certainly hasn't caused constipation in me but I notice after a certain point it doesn't seem to work anymore..has anyone had that with zoloft? I know that prozac did the same thing after a time..but if I went off it for awhile it would start to work again. My doctor says there is no medical documentation supporting this...but I find that hard to believe. My doctor tried taking me off zoloft a few weeks ago but I hated the way I felt and went back on it.
1 - 15 of 15 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!